# SDR CA090604009

- Difficulty date: April 30, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 52,803 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 2380510501
- Condition: Cracked
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

(CAN) CREW REPORT: AFTER TAKEOFF EGT OVER LIMIT AND ENG NR2 FIRE WARNING ON ECAM.  CREW BOUGHT POWER BACK TO IDLE FIRE WARNING EXTINGUISHED AND RETURN TO DEPARTURE WITH ENGINE AT IDLE.  TOWER REPORTED A POSSIBLE BIRD STRIKE TO THE CREW.  MX CARRIED OUT TROUBLESHOOTING AND NOTED BLEED AIR LEAKING FROM THE ENGINE COWLS. ONCE THE COWLS WERE OPENED THE 15TH STAGE BLEED DUCT WAS FOUND CRACKED AT A WELD LINE APPROX AT THE 6 O`CLOCK POSITION AFT FACING FWD.
